Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i heard that you could get similar results from vitamin A if you overdose it of those you would get from accutane.

has anyone ever heard of this?

Share this post


Link to post
Share on other sites

Well the pamphlet that comes with an Accuntane box says that a lot o the negative side effects resemble vitamin A toxicity. But I really wouldn't advocate simply overdosing on Vitamin A as an option for treating acne. They drug makers do something, although I have no idea what, to make taking it a little safer then essentially poisoning yourself with Vitamin A. Theres a reason its a heavily regulated prescription drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×